| Model Number |
9438-06 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/30/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a transmitter failed error occurred.Data was evaluated and the allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported that a transmitter failed error occurred.The product was evaluated.An external visual inspection was performed and passed.Voltage test was performed and failed.A review of the share logs was performed and transmitter failed error was found within the investigation window.The allegation was confirmed.The probable cause could not be determined.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).